Mirapexin


#1
JUST CHANGED FROM NEUPRO PATCH TO MIRAPEXIN.....I CAN LAST ABOUT 5HRS THEN I GET AN OVERWHELMING FEELING OF NOT JUST TIREDNESS BUT IT FEELS LIKE EXHAUSTION..IS THIS USUAL?

#2
hi buzzicles, i swapped from the patches to mirapexin last year and had the same experiance a feeling of exhaustion when i was eating my meal i would have to stop and shut my eyes could not keep them open but it is a lot better now so good luck, but the one good thing is things improved with mirapexin compared to the patch hope it does the same for you.sue.

#3
SOMETHING POSITIVE........... CHEERS FOR THAT

#4
hi buzzicles,
I am also on Mirapexim. I have been on theses for about 18 months. At first I had a bad time with nausea and low blood pressure. Now once meds. in my system I feel ok. Sometimes BP low so i just drink plenty of fluids.I do however feel really tired late evening and i nearly always fall asleep with the remote in my hand halfway working my way through the sky channels. This tiredness just comes on fast as sometimes i am not aware that i am even tired. But all in all i am happy with the result so i can put up with the tiredness.

#5
thanks for that it sounds just like my symptoms,looks like fluid is the name of the game!

#6
I am struggling with taking Mirapexin. Am supposed to be on 1.05 mg daily but have cut it down to 0,52 mg which in fact is not enough to control my symptoms. Want to persevere with it though. I wonder what doze others are taking.

#7
hi polly,
I am taking Mirapexin of which the other name for it is Pramipexole. The dose that I am taking is 350mcg.(2 tabs.) 3 times a day.I also take Rosageline 1mg daily and this combination for me works. There are days when my tremor is bad but i put that down to the fact that I will have good and bad days. At first it was difficult taking the meds due to nausea and excessive heartburn, I had to gradually increase my dose to what i am on now (dont think i can increase it any further)Try to percivere with the tabs. as best you can because they are good and they are really helping me.Did your dr. give you anti sickness tabs to take with the Mirapexin. I got them off my Cons. only needed them at first then i stopped them once the meds were in my system.

#8
Thanks so much for info. I dont get nausea its just I feel drugged. Will keep on with them though.

#9
i amon two 0.18 tablets three times a day this is only my third wk and now i recognise the side effects i deal with them as best as i can i.e. drinking fluids,,,one bonus is my sleep pattern,the other night i managed 6 hrs solid